# SDR VNAA2014071300007

- Difficulty date: July 13, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 24,985 hours, 25,205 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 24,985 hours, 25,205 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LIGHT TO OCCASIONALLY MODERATE DUTCH ROLL IN CLIMB AND CRUISE WITH AUTOPILOT ENGAGED AND DISENGAGED. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R NR 2 YAW DAMPER LINEAR ACTUATOR, R & R FLIGHT CONTROL PANEL (FCP) AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
